Friday, 10 May 2013

Metoject Update

I have now injected myself three times, each time with little problems. Of course it hurts a bit, but after 5 minutes it is completely forgotten about and I can get on with the rest of my day.

I was so pleased to have absolutely no side effects after I injected the first time and just hoped that this time the medication would work.

I started to notice that my psoriasis was less red and noticeable. My arm didn't look completely clear by any means, but it was definitely improving. I also managed to start running again, something I wasn't sure I would ever be able to do again. These were all positive signs and I began to gain a bit of hope.

The next Friday I woke up to have no voice at all. I had been feeling a bit off for a few days, quite tired, no appetite and I had slight sinus pain, but Friday it had seemed to hit my chest all at once. Regardless, I did my injection and went to work, which happened to be at a client's premises. 

Despite the fact that I was unable to speak, I actually felt okay for the first hour or so. But at around 10am, I suddenly started to feel very nauseous and by lunch time I had to go home to be sick. I went back to work though as I didn't feel as bad after that, but the rest of the day I felt very drained.

After a few days of having no voice and feeling pretty under the weather, I went to the doctors to find out I had bronchitis. This explained why I was feeling so ill, but as it is a virus, there is no treatment for it, I just had to ride it out. 

By the next Friday I was still feeling ill, but got up and did my injection none the less. Once again, after a few hours, I was sick, but this time it kept coming. After a few times being sick in work I had to go home, I felt horrendous and slept for the rest of the day. 

I have contacted my nurse as I am concerned that it is the injections making me sick, but since both times I have been sick I have also had bronchitis, the nurse can't be sure which is causing it, or if its a mixture of them both.

So for now I have had to stop my injections until I get rid of this bronchitis. I'm hoping that will be soon as I have had it for two weeks now. Then once it's gone, if I take my injection and I am sick again, we will know that I can't tolerate them either.

I really hope not because it is such hard work trying to get started on a new medication. Fingers crossed I can take my injection next week and all will be okay!


1 comment:

  1. Oh no sounds like you are not having the best of luck at the moment, hopefully it isn't the injections making you sick. I hope the infection passes ASAP, take care, x Hayley-Eszti

    www.hayleyeszti.blogspot.co.uk

    ReplyDelete